# SDR UIEA2019012603034

- Difficulty date: January 26, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 68,784 hours, 15,958 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 211734220
- Part serial: 511627
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU WON'T STAY RUNNING( T/S APU MINI FLAG 48 & 99 R&R APU ECU IAW AMM 49-61-05 ALL CHECKS GOOD AT THIS TIME.   )
